Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields


Author: Ming-Lun Hsieh
Journal: J. Amer. Math. Soc. 27 (2014), 753-862
MSC (2010): Primary 11R23, 11F70; Secondary 11F33
Published electronically: March 5, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this article is to prove the Iwasawa main conjecture for CM fields in certain cases through a detailed study on the divisibility relation between $ p$-adic $ L$-functions for CM fields and Eisenstein ideals of unitary groups of degree three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11R23, 11F70, 11F33

Retrieve articles in all journals with MSC (2010): 11R23, 11F70, 11F33


Additional Information

Ming-Lun Hsieh
Affiliation: Department of Mathematics, National Taiwan University, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan
Email: mlhsieh@math.ntu.edu.tw

DOI: http://dx.doi.org/10.1090/S0894-0347-2014-00786-4
PII: S 0894-0347(2014)00786-4
Received by editor(s): June 18, 2012
Received by editor(s) in revised form: April 17, 2013
Published electronically: March 5, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.